Sublocade and Brixadi side effect - not turning in my sleep as usual?

Does Suboxone hurt teeth? Why does the film taste bad? Am I high on Suboxone? If you have side effects to buprenorphine, discuss them here.
Post Reply
User avatar
TeeJay
Long Time Member
Long Time Member
Posts: 1170
Joined: Sat Aug 04, 2012 10:02 pm

Sublocade and Brixadi side effect - not turning in my sleep as usual?

Post by TeeJay » Thu Oct 14, 2021 7:34 pm

I think most people who've abused agonists in the past would know about this effect, especially if they've used a drug before going to sleep at night. Remember waking up and not being able to use one of your legs for a little while? Once or twice I remember waking up and completely collapsing as one of my legs was jello from sleeping on it for too long. It's actually quite a dangerous side-effect of opioids, as it can lead to compartment syndrome like some of my friends from NA suffered as a result of their addiction.

Anyway, I'm getting a similar effect from Sublocade. I've had 3 x 300mg injections (I call them my "slugs" because I can feel them under my skin). I've noticed I'm not turning in my sleep nearly as much, and as a result I can wake up in the wee hours of the morning with burning ears, or a sore leg. Most recently it's affected my back as I can end up sleeping on my back for so long without adjustment, that I wake up with my spine clicking and a sore back for the rest of the day.

Anyone else had this effect from Sublocade? I got it from Brixadi / Buvidal as well, but not to the same extent. I can only assume it's because the blood levels of buprenorphine are higher overnight on a depot formulation than on sublingual.

Anyone have any tips on how to prevent this? Gyms and pools are still closed in my area (Melbourne, Australia. Blame our totalitarian far-left unionist premier in this godforsaken state), so I can't really exercise to resolve my issues at the moment.

Post Reply